MAUDE Adverse Event Report: SPINE WAVE, INC. PROFICIENT¿ POSTERIOR CERVICAL SPINE SYSTEM; POSTERIOR CERVICO-THORACIC FIXATION SYSTEM

SPINE WAVE, INC. PROFICIENT¿ POSTERIOR CERVICAL SPINE SYSTEM; POSTERIOR CERVICO-THORACIC FIXATION SYSTEM
Catalog Number 21-8320
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
A screw assembly was broken during use.The screw was replaced with no patient impact.

Brand Name
PROFICIENT¿ POSTERIOR CERVICAL SPINE SYSTEM
Common Device Name
POSTERIOR CERVICO-THORACIC FIXATION SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
SPINE WAVE, INC.
3 enterprise dr.
suite 210
shelton CT 06484
Manufacturer Contact
ronald smith
3 enterprise drive
suite 210
shelton, CT 06484
2039449494
MDR Report Key24832873
Report Number3004638600-2026-00005
Device Sequence Number16059948
Product Code NKG
UDI-Device Identifier10840642119107
UDI-Public10840642119107
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K172594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-8320
Device Lot Number661B018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown